# SDR AWXA0000218

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 47,231 hours, 18,527 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEAT ROW 20 ABC.  REPAIRED BROKEN WIRE, OPS CK GOOD.  RECOMMENDATION:  CLOSE -- AC HAS SEVERAL WIRING REPAIRS IN UN-RELATED LOCATIONS.
